# SDR YENA2020121100587

- Difficulty date: December 8, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 62,529 hours, 22,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 840857
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,778 hours, 2,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 320 SLC-FLL.  LT EMERGENCY LIGHT BATTERY FAULT.  REMOVED AND REPLACED LT EMERGENCY LIGHT BATTERY, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD, NO FAULTS NOTED.
